Published on:

Digitek (Digoxin) Product Liability Lawsuits Filed Against Actavis Totowa

By

An Ohio man has filed a federal product liability lawsuit against a West Virginia pharmaceutical company after he reportedly suffered severe side effects as a result of taking Digitek, a recently recalled pharmaceutical drug designed as a heart medicine manufactured by Actavis Totowa LLC. The medicine also known as Digoxin, is distributed by Mylan Pharmaceuticals, according to this news report. Earlier this year, Actavis Totowa LLC recalled all lots Digitek because the tablets contained twice the approved level of the active ingredient.

The lawsuit states that there have been at least 11 complaints relating to Digitek’s side effects, including illnesses and injuries, since 2006. Joe Supinski, who filed the lawsuit, said he started taking the drug for an irregular heart rhythm, but after taking the prescribed dosage, he reportedly experienced visual changes, blurred vision, loss of appetite, low blood pressure, breathing difficulties and other health problems.

Mr. Supinski was not alone in his suffering. Bobbie Dyal and Robert Dyal, an Alabama couple, are also filing a similar lawsuit against the drug manufacturer. According to this lawsuit, Bobbie Dyal suffered permanent heart damage because of digitalis toxicity, a lethal reaction to Digoxin overdose.

We have a number of clients who lost a family member to Digitek (Digoxin) overdose caused by the double dosage of the active ingredient by the manufacturer. We have been in contact with even more people who believe that they have suffered severe side effects from the drug and are considering filing lawsuits. We are in the process of gathering the medical evidence to substantiate their pharmaceutical litigation cases before filing our own lawsuits.

An overdose of Digitek (Digoxin), may cause nausea, vomiting, dizziness, high blood pressure, cardiac instability or even death. If you are using Digitek (Digoxin), immediately check with your pharmacist to see if your drugs are safe before taking another dose.

Actavis Totowa should do the right thing and take responsibility for their defective product by setting up a system to compensate victims for the corporation’s negligence and lack of quality control. Undoubtedly, they have already put together a high-powered defense team and will continue to spend millions to fight these lawsuits. It is typical for pharmaceutical companies to defend their dangerous drugs all the while blaming personal injury attorneys for filing the resulting lawsuits.

If you or a loved one has suffered adverse reactions as a result of taking Digitek (Digoxin) and would like to discuss your legal options, call my office. We will answer your questions and include you on a list to update you with information as it becomes available. Be sure to keep whatever remaining Digitek (Digoxin) you have left along with the prescription bottles, both will be used as evidence to support your claim.

By
Published on:
Updated:
  • Alicia Christian

    I took Lanoxin, Digitek or Digoxin for nearly a decade for SVT, with uneven theraputic effects. I still experienced frequent emergency room visits and hospitalizations for SVT. A number of months ago I received a notice from Rite Aid Pharmacy, my doctors, and AETNA HMO that there had been a serious manufacturing error and that my medication(pills) might be double or higher the dosage indicated on the pills themselves. My cardiologist took me completely off digoxin in July 2008. I take Ciartia and Metropolol. I will soon be going in for a procedure called Ablation. Digoxin only made me occasionaloy nausiated, some vision problems. Is there are class action lawsuit?

  • Rene Chatman

    I was prescribed Digoxin tablets, USP, after being told i was having symtoms of a mild stroke. This medication would make me feel sick to my stomach, very dizzy to the point that i would have to lie down. My mom told me one time i look like i was dying..this while i was taking Digoxin. Do i have lawsuit case?

  • donna diehl

    My brother, incarcerated at a state-run facility in Pennsylvania has just been prescribed Digoxin, lot # 020908 for A-Fib. He has reported, within 24 hours the following symptoms; fatigue, dizziness and drop in heart rate to 58. Is this current prescription safe or have all lots of Digoxin been recalled…for how long?

Contact Information